Autors: Paneva-Konovska, J. D.
Title: Differential and integral relations in the class of multi-index Mittag-Leffler functions
Keywords: Mittag-Leffler functions, multi-index generalizations, fract



    Fractional Calculus and Applied Analysis, vol. 21, issue 1, pp. 254-265, 2018, Germany, De Gruyter, ISSN:1311 0454, DOI:10.1515/fca-2018-0016

    Цитирания (Citation/s):
    1. F Ghanim, HF Al-Janaby, O Bazighifanm, Some New Extensions on Fractional Differential and Integral Properties for Mittag-Leffler Confluent Hypergeometric Function, Fractal and Fractional, 5, 143; doi:10.3390/fractalfract5040143 - 2021 - в издания, индексирани в Scopus или Web of Science
    2. Mainardi, Fr., Fractional Calculus and Waves in Linear Viscoelasticity: An Introduction to Mathematical Models, Second Edition, World Sci, London, DOI 10.1142/p926 - 2022 - в издания, индексирани в Scopus или Web of Science
    3. Bazhlekova, E. , Subordination principle for generalized fractional evolution equations, DISSERTATION for awarding of the scientiic degree DSc , 2022, IMI - BAS, 1-200, - 2022 - в български издания
    4. N. Dudi, A Generalized Gamma-Type functions involving confluent hypergeometric Mittage-Leffler function and associated probability distributions, International Journal of Theoretical and Applied Mathematics, 2022; 8(4): 78-84 doi: 10.11648/j.ijtam.20220804.11 - 2022 - от чужди автори в чужди издания, неиндексирани в Scopus или Web of Science

    Вид: пленарен доклад в международен форум, публикация в реферирано издание, индексирана в Web of Science